# SDR HEEA084526

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 17,487 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 30703002
- Part serial: 9105034
- Condition: Discharged
- Location: Main
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY SLOW TO CHARGE. REPAIRED.
